# SDR USAA051414

- Difficulty date: November 22, 2005
- Submitted: November 22, 2005
- Operation: Air carrier
- Aircraft: N602AU
- Make and model: Boeing 757225
- Aircraft serial: 22196
- Aircraft time: 66,260 hours, 66,260 cycles
- Engine: Rroyce RB211*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N361115
- Condition: Gouged
- Location: Bs 1337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1337 STR 30 GOUGED.  CUT OUT DAMAGED AREA AND REPAIRED IAW SRM 53-00-01 REPAIR 2.  DEFECT SIZE: 1.0 INCH, L X .080 INCH, W X .017 INCH D.
